# SDR SWAA2023013186614

- Difficulty date: December 30, 2022
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD CABIN WET AREA FLOOR SUPPORT ANGLE FASTENER HOLE @ RBL 11 STA 294.5 MKD DOT<[01] REMOVED CORROSION AT FWD CABIN WET AREA FLOOR SUPPORT ANGLE;AT FASTENER HOLE;RBL 11'' STA 294.5'' PER B 737-700 SRM 51-10-02-0G-0.;[02] VERIFIED STEP #1.;[03] PERFORMED UT THICKNESS INSP. ON REWORKED AREAS IAW B737 NDT PART 4; 51-00-00; PROCEDURE 3. MIN. THICKNESS 0.048' TOOL: OLYMPUS 27MG B/C: 172139 DUE: 04/13/2023;[04] AFTER NDT CHECK;FOUND REWORKED AREA OUT OF LIMITS;PER B 737-700 SRM 53-10-51-1A-1;ORIGINALL THICKESS .080'' ; MATERIAL REMOVED .032'';MATERIAL REMAINING .048''.;[05] INSTALLED EWIS PROTECTION ;ON FAULT #TTG8Q003DV3A;[06] REMOVED FLOOR SUPPORT ANGLE AT FWD CABIN AT STA 294.5 TO STA 312;RBL 11''.PER B 737-700 SRM 51-40-02-0G-0.;[07] LOCATED AND DRILL NEW FLOOR SUPPORT AT STA 294.5 TO STA 312 ;RBL 11'';PER B 737-700 SRM 51-10-02-0G-0.;[08] VERIFIED STEPS 4; 5; 6 AND 7.;[09] OK TO INSTALL NEW FLOOR SUPPORT.;[10] INSTALLED FLOOR SUPPORT ANGLE;AT STA 294.5 TO STA 312;RBL 11''.PER B 737-700 SRM 51-40-02-0G-0.;[11] EWIS PROTECCION WILL BE REMOVED ON FAULT #TTG8Q003DV3A;[12] VERIFIED STEPS:10 AND 11.
